The University of Dublin | Trinity College -- Ollscoil Átha Cliath | Coláiste na Tríonóide
Trinity's Access to Research Archive
Home :: Log In :: Submit :: Alerts ::

School of Mathematics >
Pure & Applied Mathematics >
Pure & Applied Mathematics (Scholarly Publications) >

Please use this identifier to cite or link to this item:

Title: Existence of ground states for fourth-order wave equations
Author's Homepage:
Keywords: Mathematics
Ground states
Fourth-order wave equations
Issue Date: 2010
Publisher: Elsevier
Citation: Paschalis Karageorgis, P.J. McKenna, Existence of ground states for fourth-order wave equations, Nonlinear Analysis: Theory, Methods & Applications, 73, 2, 2010, 367-373
Series/Report no.: Nonlinear Analysis: Theory, Methods & Applications;
Abstract: Focusing on the fourth-order wave equation utt+Δ2u+f(u)=0, we prove the existence of ground state solutions u=u(x+ct) for an optimal range of speeds and a variety of nonlinearities f.
Description: PUBLISHED
Related links:
Appears in Collections:Pure & Applied Mathematics (Scholarly Publications)

Files in This Item:

File Description SizeFormat
Existence of ground states for fourth-order wave equations.pdfPublished (author's copy) - Peer Reviewed320.6 kBAdobe PDFView/Open

This item is protected by original copyright

Please note: There is a known bug in some browsers that causes an error when a user tries to view large pdf file within the browser window. If you receive the message "The file is damaged and could not be repaired", please try one of the solutions linked below based on the browser you are using.

Items in TARA are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback